Harald Bergström (Mölltorp, Karlsborg, – Gotemburgo, ) foi um matemático sueco, especialista em teoria das probabilidades.

Foi palestrante convidado do Congresso Internacional de Matemáticos em Oslo (1936) e em Massachusetts (1950). Em 1973 a Universidade Técnica Chalmers publicou um livro de ensaios em celebração de seu aniversário de 65 anos.Peter Jagers, Lennart Råde (eds.): Mathematics and statistics. Essays in honour of Harald Bergström. On the occasion of the 65th birthday of Harald Bergström. Chalmers Institute of Technology, Göteborg, 1973

Publicações selecionadas Livros Limit Theorems for Convolutions. Almqvist och Wicksell, Stockholm, und Wiley, New York 1963. Weak Convergence of Measures. Academic Press, New York 1982. Artigos Zur Theorie der biquadratischen Zahlkörper. Die Arithmetik auf klassenkörpertheoretischer Grundlage. Dissertation. In: Nova Acta Regiae Societatis Scientiarum Upsaliensis. Series 4, Volume 10, No. 8. Almqvist & Wiksell, Uppsala 1937. Über die Methode von Woronoj zur Berechnung einer Basis eines kubischen Zahlkörpers. In: Arkiv för matematik, astronomi och fysik. Volume 25B, No. 26. Almqvist & Wiksell, Stockholm 1937. Vereinfachter Beweis des Hauptidealsatzes der Klassenkörpertheorie. In: Arkiv för matematik, astronomi och fysik. Volume 29B, No. 6. Almqvist & Wiksell, Stockholm 1943. Struktur der Erweiterungen abelscher Gruppen. In: Arkiv för matematik, astronomi och fysik. Volume 30, No. 4. Almqvist & Wiksell, Stockholm 1944. On the central limit theorem. Scandinavian Actuarial Journal Vol. 27, 1944. On the central limit theorem in the space Rk, k > 1 Scandinavian Actuarial Journal Vol. 28, 1945, pp. 106–127. On the central limit theorem in the case of not equally distributed random variables. Scandinavian Actuarial Journal Vol. 32, 1949, pp. 37–62. On some Expansions of stable distribution functions. In: Arkiv för matematik. Vol. 2, No. 18. Almqvist & Wiksell, Stockholm 1952, pp. 375–378. Eine Theorie der stabilen Verteilungsfunktionen. In: Archiv der Mathematik. Volume 2, 1953, pp. 380–391. On the limit theorem for convolutions of distribution functions. In: Journal für Reine und Angewandte Mathematik.Part 1: 1957 Vol. 198, pp. 121–142.Part 2: 1958 Vol. 199, pp. 1–22.

Ligações externas

Categoria:Professores da Universidade de Uppsala Categoria:Matemáticos da Suécia do século XX Categoria:Alunos da Universidade de Uppsala